umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A continuous/discontinuous Galerkin method and a priori error estimates for the biharmonic problem on surfaces
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. (UMIT)ORCID iD: 0000-0001-7838-1307
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. (UMIT)
2017 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 86, no 308, 2613-2649 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2017. Vol. 86, no 308, 2613-2649 p.
National Category
Computational Mathematics
Research subject
Mathematics; Numerical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-137725DOI: 10.1090/mcom/3179OAI: oai:DiVA.org:umu-137725DiVA: diva2:1120950
Available from: 2017-07-07 Created: 2017-07-07 Last updated: 2017-07-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Larsson, KarlLarson, Mats G.
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematics of Computation
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 5 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf